# SDR IPXA2M75755

- Difficulty date: September 18, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 71,168 hours, 10,529 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220575
- Condition: Corroded
- Location: Bs 1481 L18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON 18R CORRODED AT BS 1481.  REMOVED FABRICATED AND INSTALLED REPLACEMENT LONGERON 18R BETWEEN BS 1481-1501 IAW EA 011-5310-01-A4281 REV IR AND EO 5310-48796-A.  MAJOR.
